Re: Mirena MS like side effects by kissieking ..... Mirena, Skyla IUD Forum
Date: 10/19/2012 9:35:12 AM ( 9 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I'm reading these posts and literally feeling like there might be hope in the future for me. I am having my Mirena out next Friday. My doctor says "It's been lost in your vagaina". Great.
I had my IUD put in in 2009 with very little side effects. I was thrilled that my periods were so light. I bragged about how great it was.
This summer has been living hell. I woke in the middle of the night to painless muscle twitching in my legs. Annoying, but I didn't think much of it. Now, in October, I have muscle twitching over my entire body, my leg and arm muscles are so weak I can barely walk or hold my hairdryer. I have had MRI's, xrays, bloodwork enough to fill the blood bank, Lyme disease testing, nerve testing, and seen 5 different doctors. I cry ALL the time. A mother of 2 (3 if you count my husband) I don't want to slow down, and this has literally immobilized me. At one point I thought I was having a seizure because the "buzzing" wouldn't stop. My joints are inflammed, and I hurt everywhere. I sleep, but wake up as if I haven't slept in days.
My doctor's response "You must have a virus". Thank you all for posting and making me feel as though there is hope on the way. I will keep you posted on my status after they rip this thing out of me!
<< Return to the standard message view
fetched in 1.09 sec, referred by curezone.org/forums/fmp.asp?i=1997731